# SDR AALA202505061052

- Difficulty date: April 30, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM 4 ELEVATOR ON RH. MAINTENCE REPLACED HINGE ARM END FITTING 4 ELEVATOR ON RH IAW AMM 55-16-42-000-A AND AMM 55-16-42-400-001-A.
